# SDR USAASB01098

- Difficulty date: April 7, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N246US
- Make and model: Boeing 737201
- Aircraft serial: 22753
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - THE AFT SERVICE DOOR AND AFT ENTRY DOOR EMERGENCY EXIT SIGNS AND ENTRY DOOR LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT POWER SUPPLY AND BATTERY PACK.  (M)
